MAUDE Adverse Event Report: AVANOS MEDICAL INC. LAPAROSCOPIC INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 22 FR DILATOR; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. LAPAROSCOPIC INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 22 FR DILATOR; DH EF PERC PLACEMENT PRODUCTS
Model Number 10237
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 13-dec-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical, inc.Received a single report that referenced three different incidences, which were associated with separate units, involving three different events.This is the second of three reports.Refer to 9611594-2019-00250 for the first event.Refer to 9611594-2019-00252 for the third event.It was reported the trans abdominal bolsters are falling off causing the feeding tube to become dislodged and leak.There was no reported patient injury.Additional information received 21-nov-2019 stated that some have fallen off with-in days of insertion.The physician notes there have been least three incidences of the bolsters falling off prior to the 2-week.No additional information was provided.

Brand Name
LAPAROSCOPIC INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 22 FR DILATOR
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9470305
Report Number9611594-2019-00251
Device Sequence Number14503732
Product Code KGC
UDI-Device Identifier00350770102375
UDI-Public00350770102375
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10237
Device Catalogue Number10237-04
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2019
Initial Report FDA Received Date12/13/2019
Patient Sequence Number1